Spectral Properties of Doubly-Stochastic Matrices.

L. Mirsky; Hazel Perfect

Monatshefte für Mathematik (1965)

  • Volume: 69, page 35-57
  • ISSN: 0026-9255; 1436-5081/e

How to cite


Mirsky, L., and Perfect, Hazel. "Spectral Properties of Doubly-Stochastic Matrices.." Monatshefte für Mathematik 69 (1965): 35-57. <http://eudml.org/doc/177273>.

author = {Mirsky, L., Perfect, Hazel},
journal = {Monatshefte für Mathematik},
keywords = {linear algebra, forms},
pages = {35-57},
title = {Spectral Properties of Doubly-Stochastic Matrices.},
url = {http://eudml.org/doc/177273},
volume = {69},
year = {1965},

AU - Mirsky, L.
AU - Perfect, Hazel
TI - Spectral Properties of Doubly-Stochastic Matrices.
JO - Monatshefte für Mathematik
PY - 1965
VL - 69
SP - 35
EP - 57
KW - linear algebra, forms
UR - http://eudml.org/doc/177273
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.